# SDR DALA2015011100238

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bent
- Location: Bs 383
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ON FWD CARGO DOOR LOWER CUT-OUT AREA AT BS 383.  REPAIRED IAW ETI-88-15-0006 AND ER/A 531374-14.
